Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 99, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 15, 2007, 2:27 PM CDT for 4 counties in Florida. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 2:27 PM CDT (19:27 UTC)
- Expired
- Jun 15, 2007, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 51 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 151927 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 327 PM EDT FRI JUN 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR EXPECTED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...STRONG DIURNAL HEATING HAS COMBINED WITH DRIER AIR THAT HAS BEEN MIXED DOWN TO THE SURFACE TO PRODUCE CRITICAL LEVELS OF RELATIVE HUMIDITY ACROSS A PORTION OF THE INLAND FLORIDA PANHANDLE AND THE WESTERN BIG BEND. WITH THE SLOW INLAND PENETRATION OF THE SEA BREEZE IN THESE AREAS...EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY ARE NOW EXPECTED. FLZ011-013-016-017-026-160000- /O.NEW.KTAE.FW.W.0099.070615T1927Z-070616T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY- 327 PM EDT FRI JUN 15 2007 /227 PM CDT FRI JUN 15 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 15, 1:23 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 15, 1:23 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 223 PM EDT FRI JUN 15 2007 .SHORT TERM...UPPER TROUGH REMAINS IN PLACE ALONG THE EASTERN SEABOARD WITH THE MAIN AXIS EXTENDING SOUTHWEST INTO CENTRAL GEORGIA. THIS FEATURE IS GRADUALLY WEAKENING WITH HEIGHTS SLOWLY RISING ACROSS THE FORECAST AREA. MOISTURE IS RATHER LIMITED AGAIN TODAY WITH DEWPOINTS GENERALLY IN THE UPPER 50S AND LOWER 60S. AS A RESULT...ONLY SEEING VERY ISOLATED AND VERY WEAK THUNDERSTORMS DEVELOPING THIS AFTERNOON. MAIN FOCI WILL BE A BOUNDARY ACROSS SOUTH ALABAMA AND TO A LESSER EXTENT...THE GULF SEABREEZE. ACTIVITY SHOULD DISAPPEAR VERY QUICKLY AFTER SUNSET. TROUGH WILL CONTINUE TO WEAKEN FOR SATURDAY WITH HEIGHTS CONTINUING TO RISE. THIS WILL ALLOW FOR TEMPERATURES TO RISE INTO THE MID 90S SATURDAY AND SUNDAY WILL VERY LOW RAIN CHANCES. .LONG TERM...BY MONDAY...UPPER RIDGE WILL BEGIN TO SHIFT TO THE EAST WITH SOUTHERLY FLOW PICKING UP A BIT AT THE LOW LEVELS. THIS SHOULD ALLOW FOR ENOUGH MOISTURE RETURN TO GENERATE MORE SCATTERED AFTN AND EVNG ACTIVITY. MAX TEMPS SHOULD ALSO FALL BACK TO NEAR 90. GFS HAS BACKED OFF ON THE STRENGTH OF THE APPROACHING FRONT NEXT WEEK...KEEPING IT NORTH OF THE AREA. THIS SHOULD ALSO HELP TO KEEP MOISTURE IN PLACE WITH SCATTERED AFTN AND EVNG CONVECTION. && .AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH SCT CU 040-060 DVLPG IN THE AFTERNOON HOURS...EXCEPT FOR LCL MVFR CIGS AND VSBYS IN ISOLD TSTMS THAT WILL CONTINUE TO DEVELOP THIS AFTERNOON AND ERLY THIS EVENING ACRS SE AL AND SW GA ASSOCIATED WITH A WEAK BOUNDARY PUSHING SE FROM STORMS THAT DEVELOPED LAST NIGHT ACRS NRN AL NRN MS. OTHER ISOLD TSTMS WILL DEVELOP ALONG THE SEABREEZE AS IT CONTINUES TO PUSH SLOWLY INLAND FROM THE COAST...MAINLY OVER THE WRN FL BIG BEND AND ERN PANHANDLE THROUGH ERLY EVENING. DO NOT EXPECT SIGNIFICANT DEVELOPMENT OF FOG OR MIST OVERNIGHT EXCEPT POSSIBLY FOR ISOLD PATCHES IN AREAS THAT RECEIVE RAINFALL THIS AFTERNOON OR EVENING. && .MARINE...WINDS AND SEAS SHOULD CONTINUE TO BE MINIMAL THROUGH THE FORECAST PERIOD. GFS DEPICTS TROUGH LIFTING OUT OF THE SOUTHEAST GULF AND ACROSS SOUTH FLORIDA ON SATURDAY BUT EXPECT THIS TO REMAIN FAR ENOUGH SOUTH NOT TO HAVE AN INFLUENCE ON THE COASTAL WATERS. && .FIRE WEATHER...DEWPOINTS WILL CONTINUE TO MIX DOWN TO NEAR 60 DURING THE AFTERNOONS OVER THE WEEKEND. THIS MAY PROVIDE 2 TO 3 HOURS OF RH BELOW 35 PERCENT OVER PORTIONS OF THE FLORIDA PANHANDLE...BUT NOT EXPECTING LONG ENOUGH DURATIONS ATTM WARRANT ANY FIRE WX HEADLINES. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 67 94 69 94 71 / 10 10 10 10 0 PANAMA CITY 72 92 74 91 74 / 10 10 10 10 10 DOTHAN 66 94 69 94 71 / 20 10 10 10 0 ALBANY 66 94 69 94 71 / 10 10 10 10 0 VALDOSTA 66 91 68 93 69 / 10 0 10 10 0 CROSS CITY 67 92 68 93 69 / 10 10 10 30 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/DUVAL
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.